Get your Health question answered in 3 easy steps

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes suicidal thoughts after having Vyanase?

Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

default
Posted on Sat, 30 Aug 2014 in Mental Health
Question: Taking Fetzima, Vyvance, Xanax.
Increased thoughts about suicide, increased anxiety, lack of rational thinking, behavior
Had 2 whiskey's, couldn't walk, stand, blacked out, no recollection of actual events, increased aggressive behavior and responses. Caused domestic violence, yet I can't recall events or my specific behavior
Also smoked small amount of weed, 3 cigarettes
Have never smoked any cigarettes before in entire life
Stabbed myself in wrist with steak knife in attempt to commit suicide
What are specific effects of the above drug/medication/alcohol combination?
doctor
Answered by Dr. Srikanth Reddy 26 minutes later
Brief Answer:
Vyanase is the culprit

Detailed Answer:
Hello,

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Vyanase is the culprit in your case. You may be taking it for adhd or for depression but vyanase is knkwn to cause suicidal ideation and attempts as well. This side effect may come up at any stage of the illness. It is certainly not suiting you and it would be wise to bring to the notice of your psychiatrist and get it changed. Bupropion would be a good option instead of vyanase.
Further although the interaction is very complicated, it would be wise to aoid taking alcohol while on psychotropics.
If the suicidal thoughts persist, do visit ER and get yourself admitted.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

bit.ly/dr-srikanth-reddy



Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  

Recent questions on  Xanax

doctor1 MD

i have clotrimazole and betamethasone dipropionate lotion 30 mL my PCP doctor gave it to me to use around my ankles as i had a red itchy rash around both ankles. the lotion did take the rash away. i have gotten a red rash on my face on the right cheek that is also very itchy. my makeup only conceals it a little, as it more noticeable under lights or when i am outside. i take cholesterol medication and blood pressure medicine, also for anxiety i take generic version of xanax .025 2 to 3 times a day. Would this lotion be safe to try to use on my cheek.

Thanks very much. I am 75 years old and my name is Marcy.

doctor1 MD

I started experiencing an electrical shock sensation during sleep several weeks ago. I am 51 yr old female. My DR prescribed xanax for nighttime panic attacks, but the shocks continue. I have them every night, several times and if they are particularly bad, I have to catch my breath. Almost like hypervenitilating. Trying to get scheduled for sleep study....any other suggestions?

doctor1 MD

Hello I have a question to ask about my brother who had a car wreck about 6 years ago and still has a lot of problems. He hit his head on the window and his chest on the steering wheel he seems to be getting worse as time goes by. He has anxiety and he has trouble breathing and his head brothers him alot. When they give him a breathing test it shows he has plenty of oxygen. This past week he has been to the ER at the hospital about 3 times. The doctor has told him he is lying about his symptoms. He had himself admitted to a mental hospital this week because he said he could not go home feeling the way he was feeling. I have been doing some research about the thoracic and alot of people that have hit the steering wheel during a wreck have had problems with the thoracic and trouble breathing as well as numbness in their arms and hands. My brother has these symptoms and I believe him. He is so terrified of being in the mental hospital and that the medical doctors have given up on him. He has been taken about 2 mg of xanax 3 times a day for quite some time now. Which he is not getting now that he is in the mental hospital. We know that it was too high of a dose. Please tell us what we can do. Thank you!

doctor1 MD

at the begining over the year i hurt my back as it turns out after having an MRI i have a bulging disc in the l5/s1 which is touching the siactic nevre which is why i have pain down my leg, but 6 weeks after the injury a started getting a tingling sensation in my face which now is a numb burning sensation around my mouth/lips chin and the tip of the tongue, it is with me 24/7 most of the time it feels like im breathing hot air and i get chests pains occasionally, 4 weeks ago from my knees down my shins to the top of my feet have started this tingling numb almost burning sensation, my gp doesnt know what it is. i have hypothyriodism but blood test came back normal have had a full blood count done and that is normal, had blood test to check autoimmune things and they come back in the normal range. i am on ampitripline but the only thing that gives me relief is a xanax and i only got those because to begin with we throught it was stress/anxiety and i was having panic attacks, i dont have panic attacks as such but this sensation is with me all the time and having a 0.5mg of xanax at night helps relieve the sypmtoms to the point that i can deal with them and get some sleep, with out the xanax i toss and turn with the discomfort of these sensations. does any one have an opinion of what could be wrong with me. i am at my wits end with this,

doctor1 MD

I'm interested in trying a benzo medication called clonazolam. I suffer from severe anxiety/panic attacks. Xanax works ok. Do you have any suggestions Doctor?

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal. Zanax, Pretiq etc. have not helped. I need help.

doctor1 MD

Hi, this morning inwas suddenly dizzy and resally sweaty. And ive been blurry ever since and had a sore tummy and been in and out of anxiety breathlessnes. Still a little bit dizzy. Wondering if this is from valium as i take 1 gram at night or...